# SDR DLM88101278

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 61,769 hours, 48,315 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 30d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE SEAT MOUNTED EMERGENCY LIGHT AT SEAT 30D TO BE INOPERATIVE. MX REPLACED THE LIGHT ASSY.  AN OPS CHECK WAS PERFORMED AND THE ACFT WAS   RETURNED TO SERVICE.
